2

So I've been messing around a while, and randomly stumbled upon some "errors" in my "Active Effects" page. The items I have, and even the Agent of Mara buff provided through the Riften Temple's questline are only half as powerful as they should be.

Initially thinking this was a simple display order, I tested it out. I have carry weight on my gloves for instance, and it indeed only removed half the value stated on the item from unequipping, again only adding half when equipping once more.

I've tried through the console removing my "Atronach" and "Magic Resistance" perks from the alteration tree, without any effect. Switching my current active standing stone away from the Atronach stone does not seem to solve this either (even though the 50% exact made me think this might be the case).

A quick list of mods I have installed (in load order):

  • Dawnguard
  • Hearthfire
  • Dragonborn
  • Unofficial Patch
  • High-Res packs (official)
  • Unofficial High-Res Packs Patch
  • Hearthfire Display Case Fix
  • SkyUI
  • SimplyKnock
  • Immersive Armors
  • Immersive Weapons
  • Immersive Music
  • Ordinator's Perk Overhaul
  • Organised Bandits of Skyrim
  • Immersive Patrols
  • Campfire
  • Frostfall
  • Hunterborn
  • Alternate Start - Live Another Life
  • 2
    If you turn all the mods off, does it still happen? – DCShannon Jan 18 '17 at 17:52
  • There is like 400 perks in Ordinator's Perk Overhaul, I can Imagine something in that mod causes the problem – Paul Jan 18 '17 at 18:10
  • Turning off all the mods doesn't seem to fix it. – Aseldar Jan 18 '17 at 19:15
  • Is this OG Skyrim or SSE? – Kaizerwolf Jan 18 '17 at 19:59
  • Original version – Aseldar Jan 18 '17 at 20:20
1

There are two other options that come to mind:

Thoroughly checking the mods for conflicts using TES5Edit will be considerably time-consuming, but is still an option (provided your problem is caused by conflicting mods, and not, as mentioned, by your save file).

However, I once had a problem with an invisibility effect (I think that of the Shadowcloak of Nocturnal - it would wear off almost immediately after sneaking) and was able to resolve it by using a batch file that removed ALL active spells and effects.
You can find this batch file under Solution 4 on this page (and here is a direct link - it was created by NexusForums user LubitelSofta).
Be sure to take off all your (enchanted) gear beforehand.

Additionally, you might want to try cleaning your saved game, using either Skyrim Save Cleaner, FallrimTools ReSaver, or the Save game script cleaner.
Download and install any one of them, and follow the steps mentioned on their respective Nexus page.

0

So I've had this bug too and it would return like all PERKEFFECTS after I resurrect myself and reload. FIXED IT TODAY REMOVING THE ATRONACH PERK THAT IS NOT THE ONE MENTIONED IN ALTERATIONSCHOOL. Open console and type help "atronach" and search for the 2 listed as "PERK" 00058something is the one you keep. Remove the other with command "player.removeperk <ID>"

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.